RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Antonov, Nikolai Yur'evich

Total publications: 16 (16)
in MathSciNet: 10 (10)
in zbMATH: 6 (6)
in Web of Science: 8 (8)
in Scopus: 8 (8)
Cited articles: 11
Citations in Math-Net.Ru: 27
Citations in Web of Science: 5
Citations in Scopus: 8
Presentations: 1

Number of views:
This page:1947
Abstract pages:3472
Full texts:1241
References:509
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person14018
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/610624
http://elibrary.ru/author_items.asp?authorid=14269

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |


1. N. Yu. Antonov, Mat. Zametki (to appear)  mathnet

   2017
2. N. Yu. Antonov, “On $\Lambda$-convergence almost everywhere of multiple trigonometric Fourier series”, Ural Math. J., 3:2 (2017), 14–21  mathnet  crossref  mathscinet  elib
3. N. Yu. Antonov, “On almost everywhere convergence for lacunary sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 43–59  mathnet  crossref  mathscinet  isi  elib

   2014
4. N. Yu. Antonov, “On Divergence Almost Everywhere of Fourier Series of Continuous Functions of Two Variables”, Izv. Saratov. Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(2) (2014), 497–505  mathnet  crossref  elib

   2015
5. N. Yu. Antonov, “Estimates for the growth order of sequences of multiple rectangular Fourier sums of integrable functions”, J. Math. Sci., 209:1 (2015), 1–11  mathnet  crossref  mathscinet  elib  scopus

   2014
6. N. Yu. Antonov, “Growth estimates for arbitrary sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 1–8  mathnet  crossref  mathscinet  isi  elib  scopus

   2012
7. N. Yu. Antonov, “On the growth order of sequences of double rectangular Fourier sums for functions from the classes $\varphi(L)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 26–34  mathnet  elib
8. N. Yu. Antonov, “Note on estimates for the growth order of sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 4–8  mathnet  crossref  isi  elib  scopus

   2011
9. N. Yu. Antonov, “On the growth rate of arbitrary sequences of double rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S14–S20  mathnet  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2009
10. N. Yu. Antonov, “Almost Everywhere Divergent Subsequences of Fourier Sums of Functions from $\varphi(L)\cap H_1^\omega$”, Math. Notes, 85:4 (2009), 484–495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
11. N. Yu. Antonov, “On the almost everywhere convergence of sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S1–S18  mathnet  crossref  isi  elib  scopus (cited: 1)

   2005
12. N. Yu. Antonov, “Growth rate of sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S9–S29  mathnet  mathscinet  zmath  elib

   2004
13. N. Yu. Antonov, “Almost everywhere convergence over cubes of multiple trigonometric Fourier series”, Izv. Math., 68:2 (2004), 223–241  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 5)
14. N. Yu. Antonov, “Integrability of the Majorants of Fourier Series and Divergence of the Fourier Series of Functions with Restrictions on the Integral Modulus of Continuity”, Math. Notes, 76:5 (2004), 606–619  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2001
15. N. Yu. Antonov, “Conditions for the finiteness of majorants for sequences of operators and convergence of Fourier series”, Proc. Steklov Inst. Math. (Suppl.), 2001, no. suppl. 1, S1–S19  mathnet  mathscinet  zmath  elib

   1996
16. N. Yu. Antonov, “Convergence of Fourier series”, East J. Approx., 2:2 (1996), 187–196  mathscinet  zmath

Presentations in Math-Net.Ru
1. Поведение на множестве полной меры кратных прямоугольных сумм Фурье
N. Yu. Antonov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020